# SDR CA071106011

- Difficulty date: October 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Braero HS125700A
- Engine: Garrtt TFE7313R1H
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 30733341
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A PREFLIGHT INSPECTION, MAINTENANCE DISCOVERED THE FIRE DETECTOR (P/N 3001-31-900-400-17) AGAINST THE FUEL TUBE ASSEMBLY (P/N P-84417). UPON REPOSITIONING THE FIRE DETECTOR INTO POSITION, A CHAFED MARK ON THE NR 1 ENGINE FUEL TUBE ASSEMBLY WAS DISCOVERED. THE FUEL TUBE ASSEMBLY WAS ORDERED AND REPLACED. AN ENGINE RUN WAS CARRIED OUT FOR A LEAK CHECK INSPECTION. (TC NR 20071106011)
